Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Radiating pain from the back to the foot. On anti-inflammatory medication. What is wrong?

Hi i hurt my back oct 27th and the pain shoots all the way to my right foot at times i almost can t stand up and all the doctor has been giving me are antiinflamatory meds with no pain meds i have been to pt and the dr. said it is normal for my back and hip to be hurting? how can this be so i didn t hurt until i fell 6 ft onto my back
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
Back pain radiating to leg may be due to pinching of the nerve in spine. There few other reasons as well. I think you need to be investigated. get spine xrays and get examined by orthopedic spine specialist. Generalised treatment includes the pain medicine and physio modalities. Thanks.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor